# SDR IPXA10559646

- Difficulty date: April 16, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- Engine: Pwa PW2040
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 75753005011
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CARGO DOOR, AFT HINGE SEGMENT HAS .030" MOVEMENT BETWEEN HINGE HALVES, ACCOMPLISH SRM ADD EO B757-5230-17511 APP. B.  R & R AFT HINGE SEGMENT IAW SOPM 20-50-01, SRM 51-40-05  AMM 52-32-01-4.
